# SDR QXEA200602685

- Difficulty date: September 29, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT LT SIDE FLOOR WEB HAS CORROSION AT (B) ANCHOR NUT LOCATIONS BETWEEN STATION X547 AND X600. REPAIRED IAW SRM 51-40-11, 51-20-11, 51-20-36, AND 51-20-51.
